Opuscula Mathematica
Opuscula Math. 29, no. 2 (), 131-138
Opuscula Mathematica

On an evolution inclusion in non-separable Banach spaces

Abstract. We consider a Cauchy problem for a class of nonconvex evolution inclusions in non-separable Banach spaces under Filippov-type assumptions. We prove the existence of solutions.
Keywords: Lusin measurable multifunctions, selection, mild solution.
Mathematics Subject Classification: 34A60.
Cite this article as:
Aurelian Cernea, On an evolution inclusion in non-separable Banach spaces, Opuscula Math. 29, no. 2 (2009), 131-138, http://dx.doi.org/10.7494/OpMath.2009.29.2.131
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.